# SDR CA070803010

- Difficulty date: February 27, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 393 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 2279300004
- Condition: Defective
- Location: Engine Oil Press
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) OIL PRESSURE REPORTED LOW WHEN ENGINE BROUGHT BACK TO IDLE FOR LANDING. INSTALLED NEW OIL PRESSURE SENDER AND AIRFRAME GAUGE CALIBRATION CHECK COMPLETED.  LOGBOOK NOT AT CURRENTLY CLOSE AT HAND, FOR TOTAL TIME ON OIL SENDER, OPERATOR HAS REPLACED THEM IN THE PAST DUE TO SIMILAR TROUBLE.  (TC NR 20070803010)
